# SDR 20000502AP012

- Difficulty date: October 27, 1999
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRACKET CRACKED AT RIGHT WING LOWER TRAILING EDGE SUPPORT, OUTBOARD OF NR 6 FLAP TRACK.  REMOVED DOUBLER FABRICATED NEW DOUBLER PER SRM 51-40-2 FIG 1.  (M)
